ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An algebraic approach to the restoration of images

Prabhu, SS and Subramanian, K and Krishnamurthy, EV (1975) An algebraic approach to the restoration of images. In: Optics Communications, 14 (3). 328 -331.

[img] PDF
http___www.sciencedirect.com_science__ob=MImg&_imagekey=B6TVF-46DFX0J-V0-1&_cdi=5533&_user=512776&_orig=search&_coverDate=07%2F31%2F1975&_sk=999859996&view=c&wchp=dGLbVzW-zSkWb&md5=8d74e69f09101e359272cle.pdf - Published Version
Restricted to Registered users only

Download (200Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

Two different matrix algorithms are described for the restoration of blurred pictures. These are illustrated by numerical examples.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 19 Oct 2009 08:55
Last Modified: 19 Sep 2010 05:48
URI: http://eprints.iisc.ernet.in/id/eprint/24018

Actions (login required)

View Item View Item